Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 1031–1036 (Mi zvmmf6979)  

Scientific communications

A certain method of solving boundary value problems

S. A. Piyavskii

Kuibyshev

Full text: PDF file (542 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 290–298

Bibliographic databases:

UDC: 518:517.91/.94
Received: 24.11.1969

Citation: S. A. Piyavskii, “A certain method of solving boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 1031–1036; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 290–298

Citation in format AMSBIB
\Bibitem{Piy70}
\by S.~A.~Piyavskii
\paper A certain method of solving boundary value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 1031--1036
\mathnet{http://mi.mathnet.ru/zvmmf6979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278533}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 290--298
\crossref{https://doi.org/10.1016/0041-5553(70)90025-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6979
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021